question-icon

What Causes Heart Palpitations Along With Pressure In The Chest While On Copaxone?

default
Posted on Mon, 23 Oct 2017
Question: Copaxone for MS can cause palpitations and tight chest, will it cause any long term affects to my heart as i have had a heart attack and have atrial fibrillation?
doctor
Answered by Dr. Ivo Ditah (15 minutes later)
Brief Answer:
NO!

Detailed Answer:
Hi,

I have reviewed the drug information for copaxone fully. The side effects of Copaxone are related to the drugs only and in no way cause a disease state or would last beyond the treatment duration. They do not as well worsen any existing heart problem.

In all, no long term consequences on the heart.

I wish you well.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3993 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Causes Heart Palpitations Along With Pressure In The Chest While On Copaxone?

Brief Answer: NO! Detailed Answer: Hi, I have reviewed the drug information for copaxone fully. The side effects of Copaxone are related to the drugs only and in no way cause a disease state or would last beyond the treatment duration. They do not as well worsen any existing heart problem. In all, no long term consequences on the heart. I wish you well.